Pure gravitational radiation with twisting rays in the linear approximation

Bogdan Nita, Paul MacAlevey, Phillip T. Downes

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Solutions of types N and III with twisting rays are derived in the linear approximation by means of complex coordinate transformations. Some solutions are shown to have Riemann tensors which vanish asymptotically and are everywhere regular.

Original languageEnglish
Article number112501
JournalJournal of Mathematical Physics
Volume46
Issue number11
DOIs
StatePublished - 1 Nov 2005

Fingerprint

Coordinate Transformation
twisting
Linear Approximation
gravitational waves
Half line
Vanish
rays
Tensor
Radiation
coordinate transformations
approximation
tensors

Cite this

@article{425e2aa40e644594bce9bc269f400743,
title = "Pure gravitational radiation with twisting rays in the linear approximation",
abstract = "Solutions of types N and III with twisting rays are derived in the linear approximation by means of complex coordinate transformations. Some solutions are shown to have Riemann tensors which vanish asymptotically and are everywhere regular.",
author = "Bogdan Nita and Paul MacAlevey and Downes, {Phillip T.}",
year = "2005",
month = "11",
day = "1",
doi = "10.1063/1.2113412",
language = "English",
volume = "46",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics",
number = "11",

}

Pure gravitational radiation with twisting rays in the linear approximation. / Nita, Bogdan; MacAlevey, Paul; Downes, Phillip T.

In: Journal of Mathematical Physics, Vol. 46, No. 11, 112501, 01.11.2005.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Pure gravitational radiation with twisting rays in the linear approximation

AU - Nita, Bogdan

AU - MacAlevey, Paul

AU - Downes, Phillip T.

PY - 2005/11/1

Y1 - 2005/11/1

N2 - Solutions of types N and III with twisting rays are derived in the linear approximation by means of complex coordinate transformations. Some solutions are shown to have Riemann tensors which vanish asymptotically and are everywhere regular.

AB - Solutions of types N and III with twisting rays are derived in the linear approximation by means of complex coordinate transformations. Some solutions are shown to have Riemann tensors which vanish asymptotically and are everywhere regular.

UR - http://www.scopus.com/inward/record.url?scp=28844501924&partnerID=8YFLogxK

U2 - 10.1063/1.2113412

DO - 10.1063/1.2113412

M3 - Article

VL - 46

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 11

M1 - 112501

ER -